← Search

Journal of Financial and Quantitative Analysis Vol. 28 No. 1 1993

Optimal Replication of Options with Transactions Costs and Trading Restrictions

Chanaka Edirsinghe; Vasanttilak Naik; Raman Uppal

Abstract

Chanaka Edirsinghe, Vasanttilak Naik, Raman Uppal, Optimal Replication of Options with Transactions Costs and Trading Restrictions, The Journal of Financial and Quantitative Analysis, Vol. 28, No. 1 (Mar., 1993), pp. 117-138

DOI
10.2307/2331154
Volume
28
Issue
1
Pages
117
Sources
openalex crossref

Cite